1
TÍTULO: Products of distributions and singular travelling waves as solutions of advection-reaction equations  Full Text
AUTORES: Sarrico, COR ;
TYPE: Article, PUBLICAÇÃO: 2012, FONTE: RUSSIAN JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 19, NÚMERO: 2
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
2
TÍTULO: Products of distributions, conservation laws and the propagation of delta'-shock waves  Full Text
AUTORES: Carlos Orlando R Sarrico ;
TYPE: Article, PUBLICAÇÃO: 2012, FONTE: CHINESE ANNALS OF MATHEMATICS SERIES B, VOLUME: 33, NÚMERO: 3
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
3
TÍTULO: The multiplication of distributions and the Tsodyks model of synapses dynamics
AUTORES: Sarrico, COR ;
TYPE: Article, PUBLICAÇÃO: 2012, FONTE: International Journal of Mathematical Analysis, VOLUME: 6, NÚMERO: 21-24
INDEXADO EM: Scopus
NO MEU: ORCID
4
TÍTULO: Collision of delta-waves in a turbulent model studied via a distribution product  Full Text
AUTORES: Sarrico, COR ;
TYPE: Article, PUBLICAÇÃO: 2010, FONTE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 73, NÚMERO: 9
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
5
TÍTULO: Entire functions of certain singular distributions and interaction of delta-waves in nonlinear conservation laws
AUTORES: Sarrico, COR ;
TYPE: Article, PUBLICAÇÃO: 2010, FONTE: International Journal of Mathematical Analysis, VOLUME: 4, NÚMERO: 33-36
INDEXADO EM: Scopus
NO MEU: ORCID
6
TÍTULO: New solutions for the one-dimensional nonconservative inviscid Burgers equation  Full Text
AUTORES: Sarrico, COR ;
TYPE: Article, PUBLICAÇÃO: 2006, FONTE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 317, NÚMERO: 2
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
7
TÍTULO: Distributional products and global solutions for nonconservative inviscid Burgers equation  Full Text
AUTORES: Sarrico, COR ;
TYPE: Article, PUBLICAÇÃO: 2003, FONTE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 281, NÚMERO: 2
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
8
TÍTULO: Global solutions of first order linear systems of ordinary differential equations with distributional coefficients  Full Text
AUTORES: Sarrico, COR ;
TYPE: Article, PUBLICAÇÃO: 2002, FONTE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 276, NÚMERO: 2
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
9
TÍTULO: Conservation laws and global solutions of linear first order PDEs with distributional coefficients  Full Text
AUTORES: Sarrico, COR ;
TYPE: Article, PUBLICAÇÃO: 2001, FONTE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 257, NÚMERO: 1
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID